# SDR VNAA2014052000013

- Difficulty date: May 20, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 24,478 hours, 24,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 585-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, CORROSION WAS FOUND AROUND CARGO FLOOR SUPPORT FASTENER HOLES.   THE AREA WAS INSPECTED AND CARGO FLOOR SUPPORT WAS REPLACED USING AMM.  ACFT WAS RELEASED FOR SERVICE.
